# SDR ASAA0640208

- Difficulty date: March 1, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 27,043 hours, 14,685 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 6545855122
- Condition: Corroded
- Location: Bs 927-987
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT GALLEY SILL CHORD CORRODED.  REPLACED PART WITH NEW PART PER SRM 51 40 02.
